# SDR DALA2019021100899

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK WEB INTERCOSTAL FLOOR STRUCTURE BETWEEN BS344 TO BS360 AND BL0 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOC BTW BS344 TO BS360 AND BL0 AT FWD GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DWG 141A5400.
